# SDR IPXA09855610

- Difficulty date: April 20, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-W4-15 REPAIR DOUBLER HAS FASTENERS WITH SHORT EDGE DISTANCE, RT OTBD L/E LOWER SKIN XFS 712.  REPAIR ACCOMPLISHED PER REO-G12675 REV A AND EO DC8-5720-33123-A.
